Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
146 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes sudden loss menstrual flow post intake of Trapic?

Answered by
Dr.
Dr. S Patra

OB and GYN Specialist

Practicing since :2011

Answered : 4048 Questions

default
Posted on Mon, 6 Jun 2016 in Women's Health
Question: Hi I am 22 and not getting periods for past one month so I consulted a gyno so she gave premoult n tablets to take 2 tablets for 5 days after 5 days I got periods will heavy flow nd blood clots with big size.so my doctor gave me TRAPIC tablet 2 tymes..after taking suddenly flow stopped .will it effect my next menstrual cycle..and why I got blood clots???
doctor
Answered by Dr. S Patra 31 minutes later
Brief Answer:
Need some additional info.

Detailed Answer:
Hello Dear,

Thanks for writing to us. Let me know few things:

1) What was your last date of period before taking Primolut-N?

2) Does your cycle regular or irregular? Cycle length and duration of bleeding?

3) Are you sexually active? If yes, do you undergo home pregnancy test after missed period ?

Waiting for your earliest response for better suggestion and management.

Regards,
Above answer was peer-reviewed by : Dr. Naveen Kumar
doctor
default
Follow up: Dr. S Patra 8 hours later
I got periods on feb 13.So one month ie march i missed periods so i consulted doctor 28 march and she gave me premoult n for 5 days twice a day.

MY Cycle is not so regylar bt from past 3 months i am regular.BT suddenly i dint get periods.My cycle duration is 6 days minimum

I am not sexually active.Bt even though i took UPT test.Nd i was negative.

Please sugeest me as soon as possible
doctor
Answered by Dr. S Patra 1 hour later
Brief Answer:
Do some basic investigations. Need proper evaluation.

Detailed Answer:
Hello,

Thanks for updated information.

Hormonal pill like Primolut-N may create irregular or late period due to imbalance of body hormone. It takes time to adjust for next 1-2 cycles.

Mental stress, emotional upset, Poly Cystic Ovary, over weight or sudden loss, irregular diet pattern, pelvic infection etc are associated factors.

I suggest you to undergo one pelvic ultrasound scan and complete hormone profile including serum TSH to rule out underlying pathology of irregular cycle.

Heavy bleeding is associated with blood clots sometime. Do above mentioned investigations to confirm the diagnosis. You can consult with nearest OBGYN for proper guidance and treatment.

Hope, I have answered your query. Good luck and take care.

For future query, you can directly approach me through

http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=63326

Regards,
Above answer was peer-reviewed by : Dr. Sonia Raina
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication

Recent questions on  Trapic

doctor1 MD

Hi, I am 24 yrs old, got married 2 yrs back. I am getting bleeding continuously even if at the mid month of the period. Bleeding will show like a...

doctor1 MD

13 days of vaginal bleeding. On fibristol. how do i regulate my periods. I want to workout but am afraid to with my period problems

doctor1 MD

Hi doc..I had a c Section delivery on July.I am breast feeding as well as bottle feeding since my milk supply is low.My periods have returned .Iam...

doctor1 MD

doctor, I am 46. supposing to be in perimenopause. period started on 1 august and still continuing, of course not tooo heavy. but once in a day...

doctor1 MD

hi i getting my period irregularly .but for the past 10day i m getting periods but its not stopping. Whats the reason